Vol. 7, No. 9, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Chow quotients of toric varieties as moduli of stable log maps

Qile Chen and Matthew Satriano

Vol. 7 (2013), No. 9, 2313–2329
Abstract

Let X be a projective normal toric variety and T0 a rank-1 subtorus of the defining torus T of X. We show that the normalization of the Chow quotient X ∕∕ T0, in the sense of Kapranov, Sturmfels, and Zelevinsky, coarsely represents the moduli space of stable log maps to X with discrete data given by T0 X. We also obtain similar results when T0 T is a homomorphism that is not necessarily an embedding.

Keywords
toric, Kontsevich, stable log map, Chow quotient
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 14N35
Milestones
Received: 22 October 2012
Revised: 4 February 2013
Accepted: 12 March 2013
Published: 18 December 2013
Authors
Qile Chen
Department of Mathematics
Columbia University
2990 Broadway
New York, NY 10027
United States
Matthew Satriano
Department of Mathematics
University of Michigan
2074 East Hall
Ann Arbor, MI 48109
United States